at 1st i had 150mg then 130 then 125 then 200 now 175 levotyroid while on 175mgs 4 6 months my legs have lot o pain inside and my mental clarity sucks i am all ready tried and have to take diet pills just 4 the day what shall i do get a new doc or what? help
i will find out what my mom takes. whats wrong with ur thyroid. is it over active or under active. my mom has an under active thyroid. it has made her gain weight and no diet or anything she tries works. she'll lose weight and it comes right back. i have been trying to get her to go to the herb and vitamin store. i read an add in womans magazine that says the supplement ashwaganda can help alot with regulating thyroid problems. i hope thats the right spelling for it. do some research on it, and find a doctor that really cares (i know its hard these days)!!! idk when dr's lose their compassion and humanity and stop caring about their patients... i've had that problem alot lately. i wish you the best of luck with your thyroid problem and i will get back to u on it...
I have an underactive thyroid. I take Levothyroxin. It has worked very well for me for the last 2 years. I did just recently increase my dose slightly. It has helped a lot with all the side effects of underactive thyroid. My mother's thyroid is also very inactive. Her thyroid is almost completely inactive but she also takes the same meds in higher doses. I started out with this and taking adipex to help with the weight gain and fatique. I cannot say that this is a good idea for you but within a very short period of time I had my energy back, my weight I had gained was gone and I was only taking the thyroid meds. Have you been checking your levels often? My doctor was very concerned and understood that I didn't feel myself and needed help. He got me back to feeling normal in no time. I only took 1/2 an adipex pill a day for a month and have not taken anything like it since. Sorry you are having problems.
This may not help you if you are hyper instead of hypo but I would almost check to see a specialist. Sometimes they just know and understand a lil better then your regular MD because it is what they do day in and day out.
- Levothroid Information for Consumers
- Levothroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 2 answers
Posted 28 Jul 2010 • 1 answer
Posted 3 Jul 2013 • 2 answers
Posted 31 Aug 2013 • 3 answers
Posted 20 May 2014 • 1 answer